• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Any Docs or Nurses about please? PMT related...

#1
Hi folks, I'm looking for some advice please......since starting CD I've suffered from terrible PMT with miserable moods and extreme irritabilityto the point of trying to start arguments with my boss which isn't good! Since my TOTM has finished I feel like a different person (and have apologised to lots of people) but really want to sort it out. I've been advised of course to take evening primrose capsules and/or vitamin B6, but not sure if it will affect the diet so........advice please? anyone? xx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
I would ask your CDC to ask the Cambridge health people, then you would have a definite answer.

However, no point being a lovely skinny person if you're behaviour makes you seem like a nasty person, so maybe needs must and you should take them anyway.
 


Similar threads